Alert archive / California / Gale Warnings in 2014
Gale Warning 9, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Jun 6, 2014, 1:45 AM PDT. It took effect at Jun 7, 2014, 5:00 PM PDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2014, 1:45 AM PDT (08:45 UTC)
- In effect from
- Jun 7, 2014, 5:00 PM PDT
- Expired
- Jun 9, 2014, 3:00 AM PDT
- In force
- 34 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
612 WHUS76 KMTR 060845 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 145 AM PDT FRI JUN 6 2014 PZZ570-061600- /O.CON.KMTR.SC.Y.0077.000000T0000Z-140608T0000Z/ /O.NEW.KMTR.GL.W.0009.140608T0000Z-140609T0100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 145 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 5 PM SATURDAY TO 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM SATURDAY TO 6 PM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 30 KT THROUGH SATURDAY AFTERNOON WILL INCREASE 25 TO 35 KT SATURDAY NIGHT THROUGH SUNDAY. * SEAS: COMBINED SEAS BUILDING TO 15 FEET OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ575-061600- /O.EXB.KMTR.SC.Y.0077.140607T0800Z-140609T0100Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 145 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 6 PM PDT SUNDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH AT LEAST SUNDAY EVENING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-061600- /O.EXB.KMTR.SC.Y.0077.140607T0100Z-140609T0100Z/ POINT ARENA TO POINT REYES TO 10 NM- 145 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT SUNDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING AND CONTINUE THROUGH AT LEAST SUNDAY EVENING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-061600- /O.EXB.KMTR.SC.Y.0077.140607T0800Z-140607T1300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 145 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE 15 TO 25 KT LATE TONIGHT THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-061600- /O.EXB.KMTR.SC.Y.0077.140606T2100Z-140607T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 145 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS AFTERNOON AND CONTINUE THROUGH ABOUT 9 PM. STRONGEST WINDS FROM THE GOLDEN GATE TO ANGEL ISLAND WITH LOCAL GUSTS TO 30 KT PRODUCING ROUGH AND CHOPPY SEAS IN THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-061600- /O.EXT.KMTR.SC.Y.0071.140606T2200Z-140609T0100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 145 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT SUNDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. THE STRONG NW WINDS ARE FORECAST TO PERSIST THROUGH AT LEAST SUNDAY EVENING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
3 follow-up statements
062 WHUS76 KMTR 061532 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 832 AM PDT FRI JUN 6 2014 PZZ570-062345- /O.CON.KMTR.SC.Y.0077.000000T0000Z-140608T0000Z/ /O.CON.KMTR.GL.W.0009.140608T0000Z-140609T0100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 832 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM SATURDAY TO 6 PM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 5 PM SATURDAY TO 6 PM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 30 KT THROUGH SATURDAY AFTERNOON WILL INCREASE 25 TO 35 KT SATURDAY NIGHT THROUGH SUNDAY. * SEAS: COMBINED SEAS BUILDING TO 15 FEET OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-062345- /O.EXT.KMTR.SC.Y.0077.140606T2200Z-140609T0100Z/ POINT ARENA TO POINT REYES TO 10 NM- 832 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT SUNDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH AT LEAST SUNDAY EVENING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-062345- /O.EXT.KMTR.SC.Y.0077.140606T1532Z-140607T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 832 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH ABOUT 9 PM. STRONGEST WINDS FROM THE GOLDEN GATE TO ANGEL ISLAND WITH LOCAL GUSTS TO 30 KT PRODUCING ROUGH AND CHOPPY SEAS IN THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-062345- /O.CON.KMTR.SC.Y.0071.140606T2200Z-140609T0100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 832 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT SUNDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. THE STRONG NW WINDS ARE FORECAST TO PERSIST THROUGH AT LEAST SUNDAY EVENING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-062345- /O.CON.KMTR.SC.Y.0077.140607T0800Z-140609T0100Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 832 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 6 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 6 PM PDT SUNDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH AT LEAST SUNDAY EVENING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-062345- /O.CON.KMTR.SC.Y.0077.140607T0800Z-140607T1300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 832 AM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE 15 TO 25 KT LATE TONIGHT THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
745 WHUS76 KMTR 062137 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 237 PM PDT FRI JUN 6 2014 PZZ570-070545- /O.CON.KMTR.SC.Y.0077.000000T0000Z-140608T0000Z/ /O.EXT.KMTR.GL.W.0009.140608T0000Z-140609T1000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 237 PM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... ...GALE WARNING NOW IN EFFECT FROM 5 PM SATURDAY TO 3 AM PDT MONDAY... THE GALE WARNING IS NOW IN EFFECT FROM 5 PM SATURDAY TO 3 AM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 30 KT THROUGH SATURDAY AFTERNOON WILL INCREASE 25 TO 35 KT SATURDAY NIGHT THROUGH MONDAY. * SEAS: COMBINED SEAS BUILDING TO 15 FEET OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ571-070545- /O.EXT.KMTR.SC.Y.0071.140606T2200Z-140609T1000Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 237 PM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL PERSIST THROUGH AT LEAST SUNDAY MORNING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-070545- /O.EXT.KMTR.SC.Y.0077.140606T2200Z-140609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 237 PM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL PERSIST THROUGH AT LEAST SUNDAY EVENING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-070545- /O.EXT.KMTR.SC.Y.0077.140607T0800Z-140609T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 237 PM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM SATURDAY TO 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM SATURDAY TO 3 AM PDT MONDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY EVENING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-070545- /O.CON.KMTR.SC.Y.0077.140607T0800Z-140607T1300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 237 PM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-070400- /O.CON.KMTR.SC.Y.0077.000000T0000Z-140607T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 237 PM PDT FRI JUN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH ABOUT 9 PM. STRONGEST WINDS FROM THE GOLDEN GATE TO ANGEL ISLAND WITH LOCAL GUSTS TO 30 KT PRODUCING ROUGH AND CHOPPY SEAS IN THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
733 WHUS76 KMTR 081002 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 302 AM PDT SUN JUN 8 2014 PZZ540-081815- /O.CAN.KMTR.SC.Y.0079.000000T0000Z-140609T1000Z/ /O.EXB.KMTR.SC.Y.0071.140608T2300Z-140609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 302 AM PDT SUN JUN 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND WILL PERSIST THROUGH AT LEAST EARLY MONDAY MORNING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-081815- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-140608T2300Z/ /O.EXB.KMTR.GL.W.0009.140608T2300Z-140609T1000Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 302 AM PDT SUN JUN 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL PERSIST THROUGH AT LEAST EARLY MONDAY MORNING. GUSTS TO 45 KT TONIGHT AND MONDAY. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-081815- /O.EXT.KMTR.GL.W.0009.000000T0000Z-140610T0400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 302 AM PDT SUN JUN 8 2014 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: NORTHWEST WINDS OF 20 TO 30 KT WITH GUSTS TO 45 KT BECOMING 25 TO 35 KT TONIGHT THROUGH AT LEAST MONDAY EVENING. * SEAS: WILL BECOME VERY ROUGH AS THE WINDS STRENGTHEN. COMBINED SEAS WILL BUILD AS HIGH AS 17 FEET BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ575-081815- /O.EXT.KMTR.SC.Y.0071.140608T2300Z-140609T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 302 AM PDT SUN JUN 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND PERSIST INTO EARLY MONDAY MORNING. * SEAS: WILL BECOME ROUGH AS THE WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jun 5, 10:40 PM PDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 5, 10:40 PM PDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1040 PM PDT THU JUN 5 2014
.SYNOPSIS...LITTLE CHANGE IS FORECAST THROUGH FRIDAY. WARMER
WEATHER IS EXPECTED DURING THE UPCOMING WEEKEND AS HIGH PRESSURE
BUILDS ALONG THE WEST COAST. HIGH TEMPERATURES THIS WEEKEND WILL
GENERALLY RANGE FROM 60S AND 70S AT THE COAST TO 80S AND 90S
INLAND. A COOLING TREND IS FORECAST FROM MONDAY THROUGH THURSDAY
OF NEXT WEEK.
&&
.DISCUSSION...AS OF 8:35 PM PDT THURSDAY...VERY TYPICAL EARLY JUNE
WEATHER WITH A PERSISTENT MARINE LAYER NEAR THE COAST AND MODERATE
ONSHORE FLOW. FORT ORD PROFILER DATA SHOWS THE MARINE LAYER DEPTH
IS HOLDING BETWEEN ABOUT 1200 AND 1500 FEET...SIMILAR TO WHERE IT WAS
LAST EVENING AT THIS TIME. NO SIGNIFICANT CHANGES ARE EXPECTED
THROUGH FRIDAY. TEMPERATURES WILL REMAIN SLIGHTLY BELOW NORMAL AT
THE COAST AND NEAR TO SLIGHTLY ABOVE NORMAL INLAND.
A WARMING TREND IS FORECAST FOR THE WEEKEND AS AN UPPER RIDGE
AMPLIFIES SLIGHTLY ALONG THE WEST COAST. THE STRONGER RIDGE WILL
COMPRESS THE MARINE LAYER AND WARM THE OVERLYING AIRMASS. INLAND
AREAS WILL SEE THE MOST WARMING OVER THE WEEKEND. HIGH
TEMPERATURES INLAND WILL WARM WELL INTO THE 80S AND 90S BY SUNDAY.
COASTAL AREAS WILL EXPERIENCE MUCH LESS SIGNIFICANT WARMING OVER
THE WEEKEND DUE TO A SHALLOW BUT PERSISTENT MARINE LAYER AND
CONTINUED LIGHT ONSHORE FLOW. NIGHT AND MORNING LOW CLOUDS AND FOG
WILL MOSTLY BE LIMITED TO AREAS CLOSE TO THE OCEAN OVER THE
WEEKEND.
A COOLING TREND WILL BEGIN ON MONDAY AS A WEAK UPPER TROUGH
DEVELOPS NEAR THE CA COAST. LOW CLOUDS WILL BEGIN TO MAKE THEIR
INLAND DURING THE NIGHT AND MORNING HOURS ONCE AGAIN. MORE
PRONOUNCED COOLING IS ON TAP BY THE MIDDLE OF NEXT WEEK AS A MORE
SIGNIFICANT UPPER TROUGH APPROACHES THE WEST COAST.
&&
.AVIATION...AS OF 10:40 PM PDT THURSDAY...FOR 06Z TAFS. MARINE
LAYER REMAINS AROUND 1200 FEET DEEP ALONG THE COAST. CIGS CONTINUE
TO SPREAD INLAND AROUND MONTEREY BAY. IN THE BAY AREA LOW CLOUD
DECK IS THROUGH THE GOLDEN GATE AND BUMPING INTO THE HILLS BUT NOT
MAKING MUCH PROGRESSION TOWARDS KOAK OR KSFO YET. WILL SHOW CIGS
AT SF BAY TERMINALS BEFORE 12Z THEN MIXING BY 16-17Z. LIGHT WESTERLY
WINDS FRIDAY AFTERNOON.
VICINITY OF KSFO...VFR THROUGH ABOUT 11Z...THEN EXPECTING IFR CIGS
THROUGH 16Z. MEDIUM CONFIDENCE.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO. ANY CIGS FRIDAY MORNING
SHOULD OCCUR AROUND 12Z AND MIX OUT BY 16Z.
MONTEREY BAY AREA TERMINALS...IFR AND LIFR CIGS IN PLACE THROUGH
AT LEAST 16Z THEN SLOWLY MIXING OUT BY 17Z.
&&
.MARINE...AS OF 4:53 PM PDT THURSDAY...LIGHT NORTHWESTERLY WINDS ARE
EXPECTED ACROSS THE COASTAL WATERS THROUGH FRIDAY WITH THE
EXCEPTION OF MODERATE NORTHWEST WINDS OVER THE OUTER WATERS NORTH
OF POINT REYES BEGINNING THIS EVENING. NORTHWEST WINDS WILL
INCREASE OVER ALL WATERS DURING THE UPCOMING WEEKEND AS HIGH
PRESSURE STRENGTHENS OFFSHORE AND A THERMAL TROUGH DEVELOPS OVER
THE CALIFORNIA INTERIOR. THE INCREASING WINDS WILL RESULT IN
DETERIORATING SEA CONDITIONS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 10-60 NM
&&
PUBLIC FORECAST: DYKEMA
AVIATION: RWW
MARINE: CW
VISIT US AT WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREANearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.